# SDR 17GR20191108901

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: General aviation
- Aircraft: N39551
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885230
- Aircraft time: 3,898 hours
- Engine: Lyc IO540*
- Engine time: 4,210 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Bent
- Location: Nr 4 Cylinder
- Part time: 699 hours
- Component: Cylinder, Lyc
- Component part number: LW12987
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HOUR INSPECTION NO COMPRESSION ON CYLINDER 4. INSPECTION REVEALED STUCK EXHAUST VALVE AND BENT PUSH ROD.
